# SDR DL76G080835

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 72,366 hours, 15,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Departed
- Location: Right Overwing
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLT 116 RETURNED TO ATL AFTER A REPORTED LOUD NOISE AND THE RT OVERWING ESCAPE SLIDE DOOR LIGHT INDICATION.  UPON ARRIVAL IT WAS FOUND THAT THE RIGHT SIDE OFF WING ESCAPE SLIDE HAD DEPARTED THE A/C AND THE DOOR WAS OPENED AND SEVERAL COMPONENTS INSIDE THE SLIDE COMPARTMENT WERE DAMAGED.
